首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ON A MINIMAX INEQUALITY OF KY FAN
被引:43
作者
:
HA, CW
论文数:
0
引用数:
0
h-index:
0
HA, CW
机构
:
来源
:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
|
1987年
/ 99卷
/ 04期
关键词
:
D O I
:
10.2307/2046475
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:680 / 682
页数:3
相关论文
共 7 条
[1]
Aubin JP, 1979, MATH METHODS GAME EC
[2]
EXTENSIONS OF 2 FIXED POINT THEOREMS OF BROWDER,FE
[J].
FAN, K
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, University of California, Santa Barbara, 93106, California
FAN, K
.
MATHEMATISCHE ZEITSCHRIFT,
1969,
112
(03)
:234
-&
[3]
FIXED-POINT AND MINIMAX THEOREMS IN LOCALLY CONVEX TOPOLOGICAL LINEAR SPACES
[J].
FAN, K
论文数:
0
引用数:
0
h-index:
0
FAN, K
.
PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA,
1952,
38
(02)
:121
-126
[4]
SOME PROPERTIES OF CONVEX-SETS RELATED TO FIXED-POINT THEOREMS
[J].
FAN, K
论文数:
0
引用数:
0
h-index:
0
FAN, K
.
MATHEMATISCHE ANNALEN,
1984,
266
(04)
:519
-537
[5]
Fan K., 1972, INEQUALITIES, P103
[6]
MINIMAX AND FIXED-POINT THEOREMS
[J].
HA, CW
论文数:
0
引用数:
0
h-index:
0
HA, CW
.
MATHEMATISCHE ANNALEN,
1980,
248
(01)
:73
-77
[7]
FIXED-POINTS IN LOCALLY CONVEX SPACES
[J].
REICH, S
论文数:
0
引用数:
0
h-index:
0
REICH, S
.
MATHEMATISCHE ZEITSCHRIFT,
1972,
125
(01)
:17
-&
←
1
→
共 7 条
[1]
Aubin JP, 1979, MATH METHODS GAME EC
[2]
EXTENSIONS OF 2 FIXED POINT THEOREMS OF BROWDER,FE
[J].
FAN, K
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, University of California, Santa Barbara, 93106, California
FAN, K
.
MATHEMATISCHE ZEITSCHRIFT,
1969,
112
(03)
:234
-&
[3]
FIXED-POINT AND MINIMAX THEOREMS IN LOCALLY CONVEX TOPOLOGICAL LINEAR SPACES
[J].
FAN, K
论文数:
0
引用数:
0
h-index:
0
FAN, K
.
PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA,
1952,
38
(02)
:121
-126
[4]
SOME PROPERTIES OF CONVEX-SETS RELATED TO FIXED-POINT THEOREMS
[J].
FAN, K
论文数:
0
引用数:
0
h-index:
0
FAN, K
.
MATHEMATISCHE ANNALEN,
1984,
266
(04)
:519
-537
[5]
Fan K., 1972, INEQUALITIES, P103
[6]
MINIMAX AND FIXED-POINT THEOREMS
[J].
HA, CW
论文数:
0
引用数:
0
h-index:
0
HA, CW
.
MATHEMATISCHE ANNALEN,
1980,
248
(01)
:73
-77
[7]
FIXED-POINTS IN LOCALLY CONVEX SPACES
[J].
REICH, S
论文数:
0
引用数:
0
h-index:
0
REICH, S
.
MATHEMATISCHE ZEITSCHRIFT,
1972,
125
(01)
:17
-&
←
1
→